uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
The structure of spherical graphs
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Faculty of Science and Technology, Biology, The Linnaeus Centre for Bioinformatics.
2004 (English)In: European Journal of Combinatorics, ISSN 0195-6698, Vol. 25, no 2, 299-310 p.Article in journal (Refereed) Published
Abstract [en]

A spherical graph is a graph in which every interval is antipodal. Spherical graphs are an interesting generalization of hypercubes (a graph G is a hypercube if and only if G is spherical and bipartite). Besides hypercubes, there are many interesting examples of spherical graphs that appear in design theory, coding theory and geometry e.g., the Johnson graphs, the Gewirtz graph, the coset graph of the binary Golay code, the Gosset graph, and the Schlafli graph, to name a few. In this paper we study the structure of spherical graphs. In particular, we classify a subclass of these graphs consisting of what we call the strongly spherical graphs. This allows us to prove that if G is a triangle-free spherical graph then any interval in G must induce a hypercube, thus providing a proof for a conjecture due to Berrachedi, Havel and Mulder.

Place, publisher, year, edition, pages
2004. Vol. 25, no 2, 299-310 p.
URN: urn:nbn:se:uu:diva-71817OAI: oai:DiVA.org:uu-71817DiVA: diva2:99728
Available from: 2005-05-12 Created: 2005-05-12 Last updated: 2011-01-12

Open Access in DiVA

No full text

By organisation
The Linnaeus Centre for Bioinformatics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 153 hits
ReferencesLink to record
Permanent link

Direct link